MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US GLOBAL UNITE HEAD 52X21 ECC; GLOBAL UNITE IMPLANTS : HUMERAL TRIALS

DEPUY ORTHOPAEDICS INC US GLOBAL UNITE HEAD 52X21 ECC; GLOBAL UNITE IMPLANTS : HUMERAL TRIALS
Model Number 1100-52-620
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Joint Laxity (4526)
Date of Event 01/26/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient had a total shoulder at (b)(6) hospital on (b)(6) 2020.He complains of shoulder joint pain and instability.So he went to rush to have his shoulder revised by the surgeon.Also, it was reported that the glenoid had loosening at the bone to cement interface.Depuy cement was used.No report of fall or any other incident.No surgical delay.Doi: (b)(6) 2020, dor: (b)(6) 2021, left shoulder.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.Based on previous investigations, this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the lot code was provided, a manufacturing records evaluation (mre) was not performed.

Brand Name
GLOBAL UNITE HEAD 52X21 ECC
Common Device Name
GLOBAL UNITE IMPLANTS : HUMERAL TRIALS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11286314
Report Number1818910-2021-02482
Device Sequence Number3842889
Product Code HSD
UDI-Device Identifier10603295004745
UDI-Public10603295004745
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K170748
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1100-52-620
Device Catalogue Number110052620
Device Lot NumberHY7136
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/26/2021
Supplement Date Received by Manufacturer03/08/2021
Initial Report FDA Received Date02/05/2021
Supplement Report FDA Received Date03/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CROSSLINK ANCHOR PG GLENOID 48; DEPUY1 GENTAMICIN CEMENT 40G; GLOBAL UNITE HEAD 52X21 ECC; CROSSLINK ANCHOR PG GLENOID 48; DEPUY1 GENTAMICIN CEMENT 40G; GLOBAL UNITE HEAD 52X21 ECC
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR